MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP RT SZ 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP RT SZ 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 74022217
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); No Information (3190)
Date of Event 02/13/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a knee revision was performed.There is no information given why revision was done.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.(b)(4).

Brand Name
JOURNEY TIBIA BASE NP RT SZ 7
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6791447
Report Number1020279-2017-00625
Device Sequence Number1116567
Product Code JWH
UDI-Device Identifier03596010554390
UDI-Public03596010554390
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2021
Device Catalogue Number74022217
Device Lot Number11BM07107
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2017
Supplement Date Received by Manufacturer07/18/2017
Initial Report FDA Received Date08/14/2017
Supplement Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
74022118/12CM12255; 74024626/08KM09277; 74027271/12BM00586
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR